# SDR HALA2010102000480

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 15,004 hours, 36,437 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A FEW MINTURES AFTER TAKE-OFF, F/A'S SMELLED & SAW SMOKE IN FWD CABIN NEAR "MOOD" LIGHTS. F/A'S SAID IT LASTED ABOUT 5 MINS THEN DISAPATED. TURNED OFF GALLEY POWER. DISPATCH NOTIFIED. OK TO CONTINUE TO HNL.  INSP WIRNG IAW AMM 20-30-00. NO DEFECTS NOTED. NO SIGNS OF BURNED COMPONENTS & WIRING IN PANEL 221FC.  FOUND 2 LIGHT BULBS BURNED OUT.  R & R LAMPS IN MOOD LITES.  OPS CK OK.
